Alert archive / Montana / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jun 18, 2013, 7:31 PM MDT for Pondera County, Teton County, Montana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2013, 7:31 PM MDT (01:31 UTC)
- Expired
- Jun 18, 2013, 10:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pondera County, MT, Teton County, MT
The radar
The Great Falls radar (KTFX), 75 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:48 PM MDT | HEAVY RAIN 1.7 | 3 N Brady, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 1.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1292 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 2533 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
733 WGUS55 KTFX 190131 FFWTFX MTC073-099-190430- /O.NEW.KTFX.FF.W.0005.130619T0131Z-130619T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 731 PM MDT TUE JUN 18 2013 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHEASTERN PONDERA COUNTY IN NORTH CENTRAL MONTANA... EAST CENTRAL TETON COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 1030 PM MDT * AT 726 PM MDT...VERY HEAVY RAIN AND POSSIBLE FLASH FLOODING WAS REPORTED FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BRADY. THIS ALSO INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 321 AND 335. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GREAT FALLS. && LAT...LON 4815 11197 4816 11161 4794 11162 4795 11194 $$ MPJ
1 follow-up statement
627 WGUS75 KTFX 190422 FFSTFX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1022 PM MDT TUE JUN 18 2013 MTC073-099-190432- /O.EXP.KTFX.FF.W.0005.000000T0000Z-130619T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TETON MT-PONDERA MT- 1022 PM MDT TUE JUN 18 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM MDT FOR SOUTHEASTERN PONDERA AND EAST CENTRAL TETON COUNTIES... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH NORTH CENTRAL MONTANA OVERNIGHT. HOWEVER...VERY HEAVY RAIN AND FLASH FLOODING ARE NO LONGER EXPECTED. AS A RESULT...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 4815 11197 4816 11161 4794 11162 4795 11194 $$ MPJ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:53 PM MDT, 38 minutes earlier.
Area forecast discussion, Jun 18, 6:53 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 653 PM MDT Tue Jun 18 2013 .UPDATE...Strong to severe thunderstorms will continue to affect my northwest zones through the evening hours. Have updated the forecast to increase pops across this area for the remainder of tonight. There is some concern that widespread heavy rains in this area may cause flooding concerns. This potential will continue to be monitored through the night. mpj && .AVIATION... Updated 2355Z. Widespread thunderstorm activity, mainly west of I-15 and north of KBTM, will continue into the evening hours. Some storms are producing large hail and very heavy rain. Less than VFR conditions can be expected in heavy precipitation. Convective activity diminishes after 06Z but another round of thunderstorms will develop Wednesday. mpj && .HYDROLOGY... More widespread showers and thunderstorms are possible along the Rocky Mountain Front and adjacent plains this afternoon and evening and over most of the plains of North Central/Central Montana on Wednesday. Some of these storms may produce brief heavy rainfall. These periods will need to be monitored for possible areal flood/flash flood highlights. The greater area of concern is across eastern portions of north central and central Montana for Wednesday that still have moist soil that would not be able to absorb much rapid rainfall. If rainfall from storms today are significant along the Rocky Mountain Front additional rainfall on Wednesday will increase the flooding threat there as well. && .PREV DISCUSSION... /ISSUED 555 PM MDT Tue Jun 18 2013/ Today through Thursday...A low pressure system moving over the Pacific Northwest coast today will bring increased moisture and instability to Montana. These factors will help generate showers and thunderstorms over terrain this afternoon. A frontal boundary associated with this system will also move into Western Montana today providing a good forcing mechanism for storm development. As a result the Storm Prediction Center continues to keep Western and Central Montana under a Slight Risk for severe thunderstorms. Storms decrease overnight, but another round of potentially severe weather is expected for Wednesday as the main system continues to move east across the Northern Rockies. The most unstable conditions will also shift northeast into Central and Eastern Montana, where the Storm Prediction Center has a Slight Risk for Wednesday as well. The potential for the strongest storms will be along and east of a Havre-to-Stanford line as wind shear and instability are strongest there. Precipitation from storms may be heavy adding the potential for flash flooding. The system will lift northeast across the area later Wednesday night into Thursday keeping high POPs in the mountains. Westerly down-slope winds will hinder shower/thunderstorm development Thursday though. Winds strengthen along the Rocky Mountain Front Thursday making high wind highlights possible. Temperatures cool Wednesday as the main front moves through the area. Thursday night through Tuesday...No significant changes made to the medium range forecast. An unsettled pattern will persist through Saturday as a closed upper low will remain quasi- stationary over northwest Montana. Short wave energy will continue to rotate out from the base of the low and help initiate shower and thunderstorm development each day. The strength of these storms will depend on availability of low level moisture and the strength of the divergent flow aloft. The models also continue to differ on the upper low's position which, in turn, will affect where and how strong thunderstorms will be. Because of these differences, have continued to broad-brush the pops through Saturday. By late Saturday, the models move the low to northeast Montana and lift it out as an upper ridge begins building over the Pacific Northwest. The ridge breaks down on Sunday as short wave energy ripples across the area within the westerly flow aloft. Isolated thunderstorms will remain a possibility Sunday and Monday. By Tuesday, weak upper ridging returns though isolated showers will persist over the southwest mountains. Temperatures will remain below seasonal averages to start the period due to cloud cover and periodic cold advection from transient shortwaves. Temperatures should rise above seasonal averages to start the week. && .PRELIMINARY POINT TEMPS/POPS... GTF 54 76 46 67 / 40 80 80 20 CTB 52 73 45 64 / 100 100 90 30 HLN 53 75 46 67 / 50 70 60 30 BZN 48 79 42 69 / 30 50 40 20 WEY 38 70 32 61 / 20 30 20 20 DLN 48 71 39 65 / 20 60 50 20 HVR 59 84 51 73 / 20 80 90 20 LWT 53 80 44 69 / 20 60 80 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Broadwater...Cascade...Central and Southern Lewis and Clark... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Hill...Jefferson...Judith Basin...Liberty...Meagher...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. && weather.gov/greatfalls
Hazardous weather outlook, Jun 18, 2:50 PM MDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 250 PM MDT TUE JUN 18 2013 MTZ009>014-044>046-048>050-052>054-191200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER- 250 PM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN FLASH FLOODING. WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN FRONT. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ047-051-191200- BLAINE-FERGUS- 250 PM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE NORTH CENTRAL AND CENTRAL MONTANA TODAY. SOME STORMS MAY BECOME SEVERE AT TIMES. THREATS FROM SUCH STORMS MAY INCLUDE STRONG GUSTY WINDS AND HAIL...BUT BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN FLASH FLOODING. WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN FRONT. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008-015-055-191200- BEAVERHEAD-MADISON-GALLATIN- 250 PM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST MONTANA TODAY. SOME STORMS MAY BECOME STRONG AT TIMES...POSSIBLY PRODUCING GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAINFALL. THE BRIEF HEAVY RAINFALL MAY CAUSE RAPID DEBRIS FLOW OR FLASH FLOODING ON SOME BURN SCAR AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR STRONG THUNDERSTORMS CONTINUES INTO THE DAY ON WEDNESDAY...WITH SIMILAR THREATS AS THOSE TODAY. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 18, 5:36 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 536 PM MDT TUE JUN 18 2013 MTZ009-046-048-190000- EASTERN PONDERA MT-NORTHERN ROCKY MOUNTAIN FRONT MT-SOUTHERN ROCKY MOUNTAIN FRONT MT- 536 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONDERA AND NORTHERN TETON COUNTIES UNTIL 600 PM MDT... AT 535 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF VALIER...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... VALIER... THIS STORM WILL ALSO AFFECT AREAS ALONG HIGHWAY 89 AROUND THE DUPUYER AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4844 11246 4835 11207 4804 11234 4812 11259 TIME...MOT...LOC 2335Z 206DEG 19KT 4816 11240 BRUSDA
Special weather statement, Jun 18, 5:40 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 540 PM MDT TUE JUN 18 2013 MTZ012-190030- CASCADE MT- 540 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CASCADE COUNTY UNTIL 630 PM MDT... AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES EAST OF CASCADE...MOVING NORTH AT 25 MPH. WIND GUSTS UP TO 40 MPH...VERY HEAVY RAIN AND SMALL HAIL ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GREAT FALLS...BLACK EAGLE...STOCKETT...CENTERVILLE...SAND COULEE...TRACY...ULM AND MALMSTROM AFB. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4751 11165 4756 11115 4712 11112 4708 11146 TIME...MOT...LOC 2339Z 173DEG 22KT 4723 11134 MLV
Special weather statement, Jun 18, 6:13 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 613 PM MDT TUE JUN 18 2013 MTZ012-013-049-190100- CASCADE MT-CHOUTEAU MT-EASTERN TETON MT- 613 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TETON...EXTREME WESTERN CHOUTEAU AND NORTHERN CASCADE COUNTIES UNTIL 700 PM MDT... AT 611 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF CASCADE...MOVING NORTH AT 25 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT SHAW...POWER... ULM...SUN PRAIRIE...SUN RIVER AND VAUGHN. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4770 11191 4776 11131 4731 11133 4725 11175 TIME...MOT...LOC 0013Z 174DEG 21KT 4739 11150 MLV
Local storm report, Jun 18, 6:43 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
643 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL 2 W VAUGHN 47.56N 111.59W
06/18/2013 E1.00 INCH CASCADE MT BROADCAST MEDIA
HAIL UP TO QUARTER SIZE FALLING. WINDS ESTIMATED UP TO
60 MPH WITH MINOR TREE DAMAGE.
0636 PM TSTM WND GST 2 W VAUGHN 47.56N 111.59W
06/18/2013 E60 MPH CASCADE MT BROADCAST MEDIA
HAIL UP TO QUARTER SIZE FALLING. WINDS ESTIMATED UP TO
60 MPH WITH MINOR TREE DAMAGE.
&&
BRUSDASpecial weather statement, Jun 18, 6:49 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 649 PM MDT TUE JUN 18 2013 MTZ046-190115- EASTERN PONDERA MT- 649 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PONDERA COUNTY UNTIL 715 PM MDT... AT 645 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRADY MOVING NORTHWEST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... BRADY... CONRAD... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4828 11218 4832 11187 4800 11165 4799 11191 TIME...MOT...LOC 0049Z 148DEG 30KT 4807 11187 BRUSDA
Special weather statement, Jun 18, 7:24 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
724 PM MDT TUE JUN 18 2013
MTZ044-046-049-190145-
EASTERN PONDERA MT-EASTERN TETON MT-TOOLE MT-
724 PM MDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN TETON
AND SOUTHERN TOOLE COUNTIES UNTIL 745 PM MDT...
AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBY TO 8 MILES
EAST OF SHELBY TO 5 MILES NORTHEAST OF BRADY...AND MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RURAL EASTERN PONDERA COUNTY...
RURAL NORTHEASTERN TETON COUNTY...
RURAL CENTRAL TOOLE COUNTY...
THE HEAVIEST RAINFALL WILL MAINLY AFFECT AREAS ALONG AN EAST OF
INTERSTATE 15.
RAINFALL AMOUNTS UP TO 1 INCH CAN BE EXPECTED UNDER THESE
THUNDERSTORMS. DRIVE WITH CAUTION...AND REDUCE YOUR DRIVING SPEEDS
AS YOU MOVE INTO AREAS OF HEAVIER RAINFALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4875 11175 4867 11147 4783 11155 4780 11184
4824 11196 4843 11183 4853 11206
TIME...MOT...LOC 0122Z 222DEG 12KT 4856 11184 4851 11169
4808 11175
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:13 PM MDT | Special Weather Statement | TFX | Cascade | 47 min |
| Jun 18, 6:39 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 51 min |
| Jun 18, 6:49 PM MDT | Special Weather Statement | TFX | Pondera | 26 min |
| Jun 18, 7:24 PM MDT | Special Weather Statement | TFX | Toole | 21 min |
| Jun 18, 7:36 PM MDT | Special Weather Statement | TFX | Toole | 24 min |
| Jun 18, 8:08 PM MDT | Flash Flood Warning | TFX | Toole | 4 hr |
| Jun 18, 8:14 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Jun 18, 8:30 PM MDT | Special Weather Statement | TFX | Toole | 45 min |
| Jun 18, 8:51 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 54 min |
| Jun 18, 9:40 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 50 min |
| Jun 18, 10:30 PM MDT | Special Weather Statement | TFX | 45 min | |
| Jun 18, 11:32 PM MDT | Special Weather Statement | TFX | 58 min | |
| Jun 19, 12:09 AM MDT | Special Weather Statement | TFX | Liberty | 51 min |
| Jun 19, 12:39 AM MDT | Special Weather Statement | TFX | Liberty | 36 min |
| Jun 19, 1:15 AM MDT | Special Weather Statement | TFX | Hill | 45 min |
| Jun 19, 5:47 AM MDT | Flash Flood Watch | TFX | 16 hr | |
| Jun 19, 2:48 PM MDT | Special Weather Statement | TFX | Broadwater | 42 min |
| Jun 19, 3:10 PM MDT | Special Weather Statement | TFX | Cascade | 50 min |
| Jun 19, 3:15 PM MDT | Tornado Warning | TFX | Broadwater, Gallatin, Meagher | 30 min |
| Jun 19, 3:29 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 46 min |
| Jun 19, 3:49 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 41 min |
| Jun 19, 4:03 PM MDT | Special Weather Statement | TFX | Cascade | 42 min |
| Jun 19, 4:28 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 4 hr |
| Jun 19, 4:44 PM MDT | Special Weather Statement | TFX | Teton | 61 min |
| Jun 19, 4:49 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark, Teton | 41 min |
| Jun 19, 4:56 PM MDT | Special Weather Statement | TFX | Gallatin | 49 min |
| Jun 19, 4:58 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin | 47 min |
| Jun 19, 5:01 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 119 min |
| Jun 19, 5:22 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 38 min |
| Jun 19, 5:31 PM MDT | Severe Thunderstorm Warning | TFX | Teton | 44 min |
| Jun 19, 5:32 PM MDT | Special Weather Statement | TFX | Broadwater | 43 min |
| Jun 19, 5:35 PM MDT | Special Weather Statement | TFX | Gallatin | 40 min |
| Jun 19, 5:53 PM MDT | Special Weather Statement | TFX | Glacier | 52 min |
Nearby
Flash Flood Warnings in Montana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.